Solving fractional optimal control problems using Genocchi polynomials

Document Type : Research Paper


1 Department of Mathematics, Payame Noor University, Tehran, Iran.

2 Department of Applied Mathematics, Faculty of Mathematical Sciences, University of Tabriz, Tabriz, Iran.


In this paper, we solve a class of fractional optimal control problems in the sense of Caputo derivative using Genocchi polynomials. At first we present some properties of these polynomials and we make the Genocchi operational matrix for Caputo fractional derivatives. Then using them, we solve the problem by converting it to a system of algebraic equations. Some examples are presented to show the efficiency and accuracy of the method.


Volume 9, Issue 1
January 2021
Pages 79-93
  • Receive Date: 12 February 2020
  • Revise Date: 12 July 2020
  • Accept Date: 19 July 2020
  • First Publish Date: 01 January 2021